MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZSS DISTAL FEMORAL XT COMPONENT SIZE B RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZSS DISTAL FEMORAL XT COMPONENT SIZE B RIGHT; PROSTHESIS, KNEE
Catalog Number 00585004202
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign country: australia.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a knee procedure.Approximately 4 years post-op, the patient was revised due to femoral loosening.The femoral component and poly were revised.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: (b)(6) - fluted stem extension straight precoat for cemented use only 19 mm diameter 130 mm length - (b)(6).(b)(6) - femoral hinge service kit size b - (b)(6).(b)(6) - stem collar 35 mm o.D.For use with 17 mm - 19 mm diameter segnmental stems - (b)(6).(b)(6) - stem collar 35 mm o.D.For use with 16 mm or smaller diameter segmental stems - (b)(6).(b)(6) - polyethylene insert xt size b use with distal femoral xt size b use with xt only - (b)(6).(b)(6) - articular surface with segmental hinge post size b 14 mm height - (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent a revision due to femoral loosening approximately 4 years post-op.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2.Upon reassessment of the reported event, it was determined to be not reportable as the device is not bone-interfacing.The initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZSS DISTAL FEMORAL XT COMPONENT SIZE B RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22396195
Report Number0001822565-2025-02360
Device Sequence Number17378734
Product Code KRO
UDI-Device Identifier00889024195936
UDI-Public(01)00889024195936(17)300228(10)64601440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00585004202
Device Lot Number64601440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2025
Supplement Date Received by Manufacturer07/10/2025
10/27/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/30/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale